# SDR DALA2021011900283

- Difficulty date: January 16, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 67,328 hours, 30,895 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 RT SIDE OPEN FASTENER HOLE A ON UPPER DOUBLE JOGGLE AREA.  CORRECTIVE ACTION: PERFORMED REPAIR PER ER/A 589100 REV ORIGINAL AND ER/A 589100-14QD PRI REV 0 AND REV 1.
